# SDR DALA2022032101856

- Difficulty date: March 19, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N851NW
- Make and model: Airbus A330-223
- Aircraft serial: 0609
- Aircraft time: 69,498 hours, 9,133 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3351 ELEC CB B54 LEFT RECIRC FAN FIN 1HG1 TRIPPED. CREW REPORTED SMOKE/FUME AFT CABIN SMELL WAS DESCRIBED TO BE PLASTIC. CORRECTIVE ACTION: NO FUMES NOTED IN CABIN. DISCONNECTED LEFT RECIRC FAN PER A330 AMM 21-21. RESET RCCB-B54(1HG1). PFR SHOWS "COND L CAB VENT FAULT". REPLACED LEFT RECIRCULATION FAN REF A330 MM 21-21, C/W ALL "NO GO" ODI PREVENTION STEPS NO OTHER SMOKE/FUME CONDITIONS NOTED. (2162590)
